# SDR ARWA20030405

- Difficulty date: April 27, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1131
- Aircraft time: 65,710 hours, 29,392 cycles
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Access Panel
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WITH BOTH OUTFLOW VALVES CLOSED,  MAX PRESSURE DIFFERENTIAL 4.5 INCHES CABIN CLIMBING.  CHECK FOR PNEU LEAK.  RETURNED TO MIA.  SECURED INNER PANEL ON C-2 FOR HTE UNLOCK ACTUATOR ACCESS.  AIRCRAFT WILL HOLD PRESSURATION OK FOR SERVICE IAW MM # 21-31-00, PAGE 122.
